# SDR CA130524006

- Difficulty date: April 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,009 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 91E181EL
- Condition: Fire
- Part time: 20 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) ON DEPARTURE GOING THROUGH 150 FEET, THE HEATER FIRE BELL AND LIGHT CAME ON. FLIGHT CREW COMPLETED THE DRILL AND THE FIRE WAS EXTINGUISHED. THEY REMAINED IN THE CIRCUIT AND LANDED SUCCESSFULLY.HEATER WAS REPLACED.
